# SDR DALA2021051102645

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 68,855 hours, 25,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 LH SIDE FUSELAGE FRAME BS 1640 LOWER I/B HOLE HAS CRACK INDICATION AT 3 OCLOCK POSITION FACING AFT. CORRECTIVE ACTION: ACCOMPLISHED FREEZE PLUG REPAIR ON L/H SIDE FUSELAGE FRAME BS 1640 AT LOWER I/B HOLE STR 14L IAW ER/A 591344-14AD REV ORIGINAL. (1803580)
